# SDR UALA2011122707103

- Difficulty date: December 25, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 40,973 hours, 5,001 cycles
- Engine: Pwa PW40903
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON PANEL 343BB OF RT HORIZONTAL STABILIZER. INBOARD LOWER, JUST AFT OF LEADING EDGE. DAMAGE MEASURES 3 INCHES BY 3 INCHS SQUARE DEPTH 3-32. APPROX 1 1-2 INCHES FROM FORWARD FASTENER EDGE BAND.  REPAIRED DENT IAW EC RA 5510-02215 REV A.
